NUMERICAL SOLUTIONS OF NONLINEAR FRACTIONAL DIFFERENTIAL EQUATIONS VIA LAPLACE TRANSFORM


Cetinkaya S. , Demir A.

FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS, vol.36, no.2, pp.249-257, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.22190/fumi200428019c
  • Title of Journal : FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS
  • Page Numbers: pp.249-257
  • Keywords: differential equations, Laplace transform, Fractional derivatives and integrals, Functional-differential equations, ANALYTIC SOLUTION, DIFFUSION EQUATION

Abstract

In this study, solutions of time-space fractional partial differential equations (FPDEs) are obtained by utilizing the Laplace transform iterative method. The utility of the technique is shown by getting numerical solutions of various FPDEs.